# SDR RAIA00211338

- Difficulty date: November 27, 2002
- Submitted: December 7, 2002
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 30,826 hours, 30,959 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Ovrspeed Limiter
- Part number: 8210181
- Part serial: 2482235B
- Condition: Nicked
- Part time: 17,632 hours, 18,082 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5533-PIA- RIGHT ENGINE OIL PRESSURE LOW. MAINTENANCE REMOVED AND REPLACED OVER SPEED GOVERNOR AND GASKET DO TO DAMAGED MOUNTING FLANGE.
